Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Stably diffeomorphic manifolds and l 2q+1(ℤ[π])
Other Titles: Stably diffeomorphic manifolds and l 2q+1(Z[pi])
Author: Crowley, Diarmuid John
Sixt, Jorg
Citation: Forum Mathematicum, 2011; 23(3):483-538
Publisher: Walter de Gruyter & Co
Issue Date: 2011
ISSN: 0933-7741
School/Discipline: School of Mathematical Sciences
Statement of
Diarmuid Crowley and Jörg Sixt
Keywords: Stable diffeomorphism, surgery obstruction monoids, cancellation, polycyclicby-finite groups.
Rights: © de Gruyter 2011
DOI: 10.1515/FORM.2011.016
Appears in Collections:Mathematical Sciences publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.